Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 931656, 17 pages
http://dx.doi.org/10.1155/2012/931656
Research Article

On Upper and Lower 𝛽 ( πœ‡ 𝑋 , πœ‡ π‘Œ ) -Continuous Multifunctions

Department of Mathematics, Faculty of Science, Mahasarakham University, Mahasarakham 44150, Thailand

Received 9 May 2012; Accepted 24 June 2012

Academic Editor: B. N. Mandal

Copyright © 2012 Chawalit Boonpok. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. Njȧstad, β€œOn some classes of nearly open sets,” Pacific Journal of Mathematics, vol. 15, pp. 961–970, 1965. View at Google Scholar
  2. N. Levine, β€œSemi-open sets and semi-continuity in topological spaces,” The American Mathematical Monthly, vol. 70, pp. 36–41, 1963. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  3. A. S. Mashhour, M. E. Abd El-Monsef, and S. N. El-Deeb, β€œOn precontinuous and weakprecontinuous functions,” Proceedings of the Mathematical and Physical Society of Egypt, vol. 53, pp. 47–53, 1982. View at Google Scholar
  4. M. E. Abd El-Monsef, S. N. El-Deeb, and R. A. Mahmoud, β€œβ-open sets and β-continuous mapping,” Bulletin of the Faculty of Science. Assiut University, vol. 12, no. 1, pp. 77–90, 1983. View at Google Scholar
  5. D. Andrijević, β€œSemipreopen sets,” Matematički Vesnik, vol. 38, no. 1, pp. 24–32, 1986. View at Google Scholar
  6. V. I. Ponomarev, β€œProperties of topological spaces preserved under multivalued continuousmappings on compacta,” American Mathematical Society Translations, vol. 38, no. 2, pp. 119–140, 1964. View at Google Scholar
  7. T. Neubrunn, β€œStrongly quasi-continuous multivalued mappings,” in General Topology and Its Relations to Modern Analysis and Algebra VI, vol. 16, pp. 351–359, Heldermann, Berlin, Germany, 1988. View at Google Scholar Β· View at Zentralblatt MATH
  8. V. Popa, β€œSome properties of H-almost continuous multifunctions,” Problemy Matematyczne, no. 10, pp. 9–26, 1990. View at Google Scholar
  9. V. Popa, β€œSur certaines formes faibles de continuité pour les multifonctions,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 30, no. 7, pp. 539–546, 1985. View at Google Scholar Β· View at Zentralblatt MATH
  10. M. E. Abd El-Monsef and A. A. Nasef, β€œOn multifunctions,” Chaos, Solitons and Fractals, vol. 12, no. 13, pp. 2387–2394, 2001. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  11. J. H. Park, B. Y. Lee, and M. J. Son, β€œOn upper and lower δ-precontinuous multifunctions,” Chaos, Solitons and Fractals, vol. 19, no. 5, pp. 1231–1237, 2004. View at Publisher Β· View at Google Scholar
  12. V. Popa and T. Noiri, β€œOn upper and lower α-continuous multifunctions,” Math. Slovaca, vol. 43, pp. 381–396, 1996. View at Google Scholar
  13. V. Popa and T. Noiri, β€œOn upper and lower β-continuous multifunctions,” Real Analysis Exchange, vol. 22, no. 1, pp. 362–376, 1996. View at Google Scholar
  14. T. Noiri and V. Popa, β€œOn upper and lower almost β-continuous multifunctions,” Acta Mathematica Hungarica, vol. 82, no. 1-2, pp. 57–73, 1999. View at Publisher Β· View at Google Scholar
  15. V. Popa and T. Noiri, β€œOn upper and lower weakly α-continuous multifunctions,” Novi Sad Journal of Mathematics, vol. 32, no. 1, pp. 7–24, 2002. View at Google Scholar
  16. Á. Császár, β€œGeneralized topology, generalized continuity,” Acta Mathematica Hungarica, vol. 96, no. 4, pp. 351–357, 2002. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  17. A. Kanibir and I. L. Reilly, β€œGeneralized continuity for multifunctions,” Acta Mathematica Hungarica, vol. 122, no. 3, pp. 283–292, 2009. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  18. Á. Császár, β€œδ-and θ-modifications of generalized topologies,” Acta Mathematica Hungarica, vol. 120, pp. 274–279, 2008. View at Google Scholar
  19. Á. Császár, β€œModification of generalized topologies via hereditary classes,” Acta Mathematica Hungarica, vol. 115, no. 1-2, pp. 29–36, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  20. Á. Császár, β€œExtremally disconnected generalized topologies,” Annales Universitatis Scientiarum Budapestinensis, vol. 47, pp. 91–96, 2004. View at Google Scholar Β· View at Zentralblatt MATH
  21. Á. Császár, β€œFurther remarks on the formula for γ-interior,” Acta Mathematica Hungarica, vol. 113, no. 4, pp. 325–332, 2006. View at Publisher Β· View at Google Scholar
  22. Á. Császár, β€œGeneralized open sets in generalized topologies,” Acta Mathematica Hungarica, vol. 106, no. 1-2, pp. 53–66, 2005. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  23. Á. Császár, β€œProduct of generalized topologies,” Acta Mathematica Hungarica, vol. 123, no. 1-2, pp. 127–132, 2009. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  24. R. Shen, β€œRemarks on products of generalized topologies,” Acta Mathematica Hungarica, vol. 124, pp. 363–369, 2009. View at Google Scholar
  25. T. Noiri and V. Popa, β€œAlmost weakly continuous multifunctions,” Demonstratio Mathematica, vol. 26, no. 2, pp. 363–380, 1993. View at Google Scholar Β· View at Zentralblatt MATH
  26. M. S. Sarsak, β€œWeak separation axioms in generalized topological spaces,” Acta Mathematica Hungarica, vol. 131, no. 1-2, pp. 110–121, 2011. View at Publisher Β· View at Google Scholar